Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Week 5


Ugh...this has been the worst week so far. I went to see my derm on Friday and brought the letter from my insurance company. She switched my prescription to Claravis, hoping that they would fill it with no problem. But, of course not. So now I'm waiting until Monday morning to call and find out what to do from here. And I thought my skin was getting better but no. It's not. I have a HUGE under the skin bump on my cheek and my jawline is broken out so bad. I'm so frustrated with this and the problems with my insurance. My hair is so dry it looks frizzy no matter what I do!! Other unpleasant side effects have also shown up; I have a weird rash on my arms (I think it's just dry skin) but the worst is my gums! I thought I had cut my mouth because they were sore for a few days but when I brushed my teeth they were bleeding really bad and the soreness just got worse. They're even kinda swollen. I looked it up and it's a side effect. My doctor recommended some mouthwash but I've found chewing gum helps. My eyes are dry too, it maybe from allergies; I've been using eye drops and they help. Anyway, I'm ready for this mess to get sorted out so I can finish this medicine and have clear skin....wish me luck!

  Report Entry


:( @bleeding gums. Yikes! Hope your insurance co. gets with the program.

Share this comment

Link to comment
Share on other sites

They finally did! Switched to amnesteen this week....we'll see how this goes!!

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now